# SDR WTX2003F00000

- Difficulty date: February 12, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N89EC
- Make and model: Amd FALCON10
- Aircraft serial: 109
- Engine: Garrtt TFE731*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Plug
- Part number: SN239
- Condition: Melted
- Location: Starter Gen
- Part time: 7,390 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NR 1 ENGINE WOULD NOT START DUE TO LACK OF STARTER ROTATION.  TRACED PROBLEM TO MELTED STARTER/GENERATOR PYLON FEED THROUGH PLUG.  OUTBOARD TERMINAL END OF PLUG AND TERMINAL END OF CABLE HAD MELTED.  IAW SNL AND MM.   (PTRS SW15200305957)  3456.
